# SDR DXTA2010022203998

- Difficulty date: February 19, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N149QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK473
- Aircraft time: 1,668 hours, 1,594 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Odor
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BRAKE ODOR OCURRED IN FLIGHT AND AGAIN DURING TAXI IN.  REMOVED WHEEL ASSY AND INSPECTED BRAKES.  NO DISCRPANCYS NOTED. REINSTALLED WHEEL ASSY IAW MM CHP 32-40-00.  COMPLIED WITH A TAXI CHECK OF ACFT AND FOUND BRAKE SYS TO OPS CHECK GOOD WITH NO ABNORMAL SMELLS FROM THE BRAKES OTHER THAN NORMAL BRAKE BURN IN.
